4 doctors weighed in:

Zantac (ranitidine) caused me shortness of breath after a few days. Will omeprazole do the same?

4 doctors weighed in
Dr. Raymond Blair
Family Medicine
2 doctors agree

In brief: Unlikely

Zantac (ranitidine) is an h2 blocker and Omeprazole is a proton pump inhibitor.
They are very different chemically and have very different mechanisms of action. The likelihood of this same side effect is very low.

In brief: Unlikely

Zantac (ranitidine) is an h2 blocker and Omeprazole is a proton pump inhibitor.
They are very different chemically and have very different mechanisms of action. The likelihood of this same side effect is very low.
Dr. Raymond Blair
Dr. Raymond Blair
Thank
Dr. Budi Bahureksa
Internal Medicine - Cardiology

In brief: You sure ?

I don't think zantac (ranitidine) caused shortness of breath -- there might be other reason.

In brief: You sure ?

I don't think zantac (ranitidine) caused shortness of breath -- there might be other reason.
Dr. Budi Bahureksa
Dr. Budi Bahureksa
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Preventive Medicine
39 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors